A result in best approximation theory

S. A. Sahab, M. S. Khan, S. Sessa

Research output: Contribution to journalArticle

80 Citations (Scopus)

Abstract

Using a fixed-point theorem of G. Jungck [Math. Mag. 49, No. 1 (1976), 32-34], we generalize a result of S. P. Singh [J. Approx. Theory 25 (1979), 89-90] on best approximation.

Original languageEnglish
Pages (from-to)349-351
Number of pages3
JournalJournal of Approximation Theory
Volume55
Issue number3
DOIs
Publication statusPublished - 1988

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis
  • Applied Mathematics
  • Numerical Analysis

Fingerprint Dive into the research topics of 'A result in best approximation theory'. Together they form a unique fingerprint.

  • Cite this